# SDR SWAA2025121551818

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 45,713 hours, 28,165 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS THREE CRACKS AT 9:00 POSITION, (LOOKING FWD). ALL ARE 1.5' IN LENGTH,  STARTING AT AFT EDGE EXTENDING FWD.   R & R NOSE RADIOMETER IAW AMM 53-52-00. R & R NOSE RADOME IAW 53-52-00..
